# SDR SWAA2014081930958

- Difficulty date: August 14, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 32,588 hours, 19,136 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6260
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED UPPER TE PANEL AFT OF NR 2 PYLON CRACKED ANGLE ON OTBD SUPPORT BRACKET.  R & R ANGLE IAW DWG & SRM.
